# SDR HALA2018101700516

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58 AND 68 AT -Y450 IS CORRODED AT LOCATIONS: FR59, FR62+4". CORROSION REMOVED FROM SEAT TRACK -Y450 AT FR59" AND FR62+4" IAW SRM 51-74-00 REV 98. DAMAGE DIMENSION: ATFR62+4": SUPERIOR L=1.0", W=0.250, D=0.080", & FR 59 L=1.0", W=0.250, D=0.060", ONE AREA EACH SIDE OF TRACK. ASSESSED TO BE OUT OF SRM LIMITS IAW SRM 53-00-15 REV 98. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENTREQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 98 AND DWG F5347721420500.
